# SDR CA140124022

- Difficulty date: December 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE LANDING GEAR LEVER IS DOWN DURING APPROACH, THE LDG INOP LIGHT WAS ILLUMINATED AND ALL THE GREEN AND RED LIGHT WERE ILLUMINATED.  AFTER THE CHECK LIST BY THE FLIGHT CREW, THE LANDING GEARS WERE EXTENDED WITH ALTERNATE RELEASE.  AFTER LANDING, THE STEERING WAS INOPERATIVE DUE TO THE ALTERNATE EXTENSION. THE AIRPLANE WAS TOWED BY THE TOWING CAR.
